# SDR AALA202403182520

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 73,503 hours, 28,324 cycles
- System (JASC): 5240 · Service Doors
- Part: Arming Lever
- Part number: UNKNOWN
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R2 SLIDE ARMING HANDLE LOOSE AT LEVER. TIGHTENED DOOR SLIDE ARMING HANDLE.
